A mixed finite-element method for quasilinear degenerate fourth-order elliptic equations
Differencialʹnye uravneniâ, Tome 36 (2000) no. 7, pp. 946-952
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_7_a11,
author = {M. M. Karchevskii and A. D. Lyashko and M. R. Timerbaev},
title = {A mixed finite-element method for quasilinear degenerate fourth-order elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {946--952},
year = {2000},
volume = {36},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_7_a11/}
}
TY - JOUR AU - M. M. Karchevskii AU - A. D. Lyashko AU - M. R. Timerbaev TI - A mixed finite-element method for quasilinear degenerate fourth-order elliptic equations JO - Differencialʹnye uravneniâ PY - 2000 SP - 946 EP - 952 VL - 36 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2000_36_7_a11/ LA - ru ID - DE_2000_36_7_a11 ER -
%0 Journal Article %A M. M. Karchevskii %A A. D. Lyashko %A M. R. Timerbaev %T A mixed finite-element method for quasilinear degenerate fourth-order elliptic equations %J Differencialʹnye uravneniâ %D 2000 %P 946-952 %V 36 %N 7 %U http://geodesic.mathdoc.fr/item/DE_2000_36_7_a11/ %G ru %F DE_2000_36_7_a11
M. M. Karchevskii; A. D. Lyashko; M. R. Timerbaev. A mixed finite-element method for quasilinear degenerate fourth-order elliptic equations. Differencialʹnye uravneniâ, Tome 36 (2000) no. 7, pp. 946-952. http://geodesic.mathdoc.fr/item/DE_2000_36_7_a11/